# SDR SWIA201437567

- Difficulty date: May 11, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 34,395 hours, 48,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING FWD EMERGENCY LIGHT INOPERATIVE, REPLACED THE LAMPS.
